# SDR AALA202410177225

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 30,121 hours, 14,360 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Emergency Ops
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD RIGHT HAND DOOR DAMPER AND EMERGENCY OPERATION CYCLINDER PRESSURE LOW. SERVICED DOOR DAMPER AND EMERGENCY OPERATION CYCLINDER TASK CARD 26L00005005.
